# SDR CALA2024022700565

- Difficulty date: February 23, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 67,826 hours, 30,252 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Servo Valve
- Part number: C20103500
- Part serial: 07582
- Condition: Faulty
- Location: Mlg
- Part time: 16,596 hours, 8,525 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TEST FLIGHT DISCREPANCY. RT OVERWING EXIT SIDEWALL DUCT CONTINUOUS HIGH AIRFLOW. NO FLOW LEFT OVERWING SIDEWALL. ALSO BRAKES SYS 1 FAULT.APPEARED ON LDG. CREW ALSO REPORTS DIFFERENCE IN AIRFLOW AT RT OVERWING EXIT WHEN COCKPIT TEMP SELECTOR KNOB IS USED. BOROSCOPED RISER DUCTS IN MAIN CABIN, NO DEBRIS FOUND ON LH SIDE OF AC PAX CABIN. ON RH SIDE AT ROWS 22, 29, 30, AMD 32. SEE ATTACHED PHOTOS. REMOVED FOD FROM RISER DUCT AT ROW 22 DEF AND REINSTALLED DUCT AT ROW 22. OTHER BLOCKAGES STILL REMAIN. REF MM 21-20-00. REMOVED ALL DEBRIS FROM A/RT SIDE DUCTS AND DEFUSES SCREENS AIR FLOW IS GOOD. R&R ALTERNATE SERVOVALVE PER AMM: 32-43-27. OPS CHK & LEAK CHK GOOD. MESSAGE STILL REMAINS BREAK SYSTEM 1 FAULT. REQUIRES FURTHER TROUBLESHOOTING. PARTS USED: 31-3242-9-9001,QTY :1 ADD EMP:U406136 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1739254 SN OFF 3500 AS PER TSM: 32-43-00-810-804-A. WIRE CHK IS REQUIRED. R&R ALTERNATE SERVOVALVE PER AMM: 32-43-27. OPS CHK & LEAK CHK GOOD. MESSAGE STILL REMAINS BREAK SYSTEM 1 FAULT. REQUIRES FURTHER TROUBLESHOOTING.   T/S PER AWM 32-43-01 AND TSM 32-43-00-810-803-A. VALVE 40GG READ S OUT OF LIMITS, WILL REQUIRE REPLACEMENT. ALSO REF L/P 7174811 FOR FURTHER T/S PERFORMED. REPLACED ALTERNATE BRAKE SERVOVALVES 40GG AND 42GG. SEE L/P''S 7174927 AND 7174930. PERFORMED OPERA
